# SDR CA120517004

- Difficulty date: May 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 9235115114101
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 2,093 hours
- Component: Gearbox, Skrsky
- Component part number: 923511511410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INDUCTED MM A173-00142 INTO THE SHOP TO RECEIVE THE PHASE 3 UPGRADE.  DURING INSPECTION, FOUND A CHUNK OF MATERIAL MISSING FROM THE GEAR TOOTH OF THE MAIN BEVEL GEAR 92351-15114-101-00209.  THE MISSING CHIP WAS NOT FOUND DURING DISASSEMBLY OF THE MAIN MODULE AS THE UNIT WAS REMOVED FROM SERVICE DUE TO PHASE 3 HOUSING UPGRADE AND NOT DUE TO CHIP DETECTION.  A173-00142 CURRENTLY HAS 2093:40TSN.  THE MM HISTORY, INSTALLED NEW ON AFT.  AT 1001:52 TSN MM WAS REMOVED FROM SERVICE FOR HOUSING REPLACEMENT.   INDUCTED INTO 641 UNDER ACMR F1100851, BEVEL GEAR WAS INSPECTED AND RETURN TO SERVICE WITH MM.  IT WAS THEN RETURNED TO SERVICE AND WAS INSTALLED ON AIRCRAFT.  AT 2093:40 TSN IT WAS THEN REMOVED DUE TO THE PHASE 3 HOUSING UPGRADE REQUIREMENT.  INDUCTED INTO 641 UNDER ACMR F1202078, BEVEL GEAR WAS INSPECTED AND FOUND TO BE UNSERVICEABLE.  THE HISTORY WOULD INDICATE THAT THE MAIN BEVEL GEAR WOULD ONLY HAVE A SERVICE LIFE OF 2093:40 AS THERE IS NO INDICATION OF REMOVAL FROM THE MAIN MODULE UP TO THIS POINT.
